# SDR TRAX200700610

- Difficulty date: May 3, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 22,833 hours, 19,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL CORRODED AT FS 559.00 + 80 AND RBL 27.  [SUP 05-15-07]  CORROSION ON SEAT RAIL AT F.S 559.00 +112 RBL 27 REMOVED AS PER SRM 51-21-06.   MATERIAL THICKNESS .100, MATERIAL REMOVED .032.  OUT OF LIMITS AS PER SRM 53-61-49 FIG 101.  NEW SEAT RAIL INSTALLED AT F/S 559.00 +112 RBL 27 AS PER SRM 51-42-02.
